# SDR MASA2010110901244

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 19,798 hours, 13,785 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX ADJUSTED PX25.
